# SDR DALA2018062764226

- Difficulty date: June 22, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 43,589 hours, 26,783 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB HAD FOUR AREAS OF MISSING PAINT AND FLAME SPRAY ON THE RT SIDE ALL UNDER FOUR SQUARE INCHES NOT LONGER THAN 2 INCHES IN ANY DIRECTION, AND ARE SEPARATED BY MORE THAN 2 INCHES AND NOT TOTALING MORE THAN 20 SQUARE INCHES. REPAIRED THE RUDDER TAB IAW SRM 55-41-01.
